# SDR FDEA200901140197

- Difficulty date: January 14, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 31,762 hours, 9,141 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA5327045800072
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANELS ZONE 132, FLOOR PANEL 132RF HAS   STRUCTURAL DAMAGES.  FABRICATED NEW FLOOR PANEL NR 132RF PER SAMPLE IAW SRZ 25-005, ON TRAVELER NR T8/773389.
